# SDR SWIA971754

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 15,514 hours, 21,337 cycles
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Blue Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLUE SYSTEM LOW PRESS LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO PDX.  REPLACED MOISTURE PURGE VALVE IAW MM 29-14-00, OPS CHECK GOOD.
